this issue
previous article in this issuenext article in this issue

Document Details :

Title: On the Bivariate Generalized Poisson Distribution
Author(s): VERNIC, R.
Journal: ASTIN Bulletin
Volume: 27    Issue: 1   Date: May 1997   
Pages: 23-32
DOI: 10.2143/AST.27.1.542065

Abstract :
This paper deals with the bivariate generalized Poisson distribution. The distribution is fitted to the aggregate amount of claims for a compound class of policies submitted to clarets of two kinds whose yearly frequencies are a priori dependent. A comparative study with the bivariate Poisson distribution and with two bivariate mixed Poisson distributions has been carried out, based on data concerning natural events insurance in the USA and third party liability automobile insurance in France